# SDR 05FDEA03499

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 2122-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INTERNAL FUSELAGE AFT BODY FOUND NR1 LONGERON REPAIRED BETWEEN STA 2122 TO STA 2163 AT LONG 51 RT SIDE.  REPAIRED IAW EA 8-5310-90131.
